Oscillation and disconjugacy for linear differential equations with almost periodic coefficients

Lawrence Markus Yale University, USA Richard A. Moore Yale University, USA

TBD mathscidoc:1701.331127

Acta Mathematica, 96, (1), 99-123, 1956.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:45 uploaded by actaadmin ] [ 135 downloads ] [ 0 comments ]
@inproceedings{lawrence1956oscillation,
  title={Oscillation and disconjugacy for linear differential equations with almost periodic coefficients},
  author={Lawrence Markus, and Richard A. Moore},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203145145096836},
  booktitle={Acta Mathematica},
  volume={96},
  number={1},
  pages={99-123},
  year={1956},
}
Lawrence Markus, and Richard A. Moore. Oscillation and disconjugacy for linear differential equations with almost periodic coefficients. 1956. Vol. 96. In Acta Mathematica. pp.99-123. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203145145096836.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved